MY CART
Shopping Cart
0 item(s) - $0.00

Your shopping cart is empty!

SEARCH

Chemotherapy.

Chemotherapy can cause many side effects including dry skin and chapped lips.  The exact cause of these side effects depends on the type of drugs used but is often related to the decrease in oil production by the glands in your skin.  Many of the side effects go away after discontinuing the medication but treatment is available to reduce the discomfort associated with the dry skin and chapped lips.

Dr. Dan’s Cortibalm and Dr. Dan’s Hand Lotion both work to reduce the dryness and inflammation associated with the use of chemotherapeutic medications.  They can make the discomfort of going through chemotherapy treatment more tolerable.

What is Chemotherapy?

Chemotherapy is a term that is primarily used to describe the administration of various drugs or medications for the treatment of cancer. Chemotherapeutic agents can also be used in the treatment of multiple sclerosis, psoriasis, rheumatoid arthritis, ankylosing spondylitis, lupus, scleroderma, and Crohn’s disease.

Chemotherapeutic agents act by killing rapidly dividing cells like cancer cells. They also affect cells in the bone marrow, digestive tract, and hair that contain rapidly dividing cells.

The side effects of chemotherapy include shingles, herpes simplex, anemia, fatigue, hair loss, nausea and vomiting, organ damage, and sometimes death.

What can Dr Dan’s products do for people on chemotherapy?

Some people on chemotherapy receive medications that can cause dry, chapped, painful lips and skin. Dr Dan’s CortiBalm and Dr Dan’s Hand and Body Lotion can help relieve the symptoms of itching, burning, and cracking helping to reduce the pain and stress associated with chemotherapy.

CortiBalm and Lotion
Dr. Dan's CortiBalm - Tube
Based on 64 reviews.
Dr. Dan's CortiBalm - Tube 3-pack
Based on 4 reviews.